Afrika Statistika

Progressive Censored Burr Type-XII Distribution Under Random Removal Scheme: Some Inferences

Gyan Prakash

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

When some sample values at either or both the extremes might have been assorted, a censoring scheme is much useful. Nevertheless, in some reliability experiments, the number of items fell out the experiment cannot be prefixed random in some situations. For such situations, a random removal scheme with censoring scheme may offer a good result. Here, a random removal scheme with the Progressive censoring plan is assumed for statistical inference, when fill out items of the experiments cannot be prefixed. The analysis of the present discussion has carried out with the help of a real data set for the Burr Type-XII distribution.

Résumé

Lorsque certaines valeurs d'échantillon à l'une ou l'autre des deux extrêmes ont pu être assorties, un schéma de censure est très utile. Néanmoins, dans certaines expériences de fiabilité, le nombre d'articles tombés en panne ne peut pas être préfixé. Dans de telles situations, un système de suppression aléatoire avec un système de censure peut offrir un bon résultat. Ici, un système de suppression aléatoire avec un plan de censure progressif est supposé pour l'inférence statistique, lorsque le nombre de pannes ne peut être préfixé. L'analyse de la présente discussion a été effectuée à l'aide d'un ensemble de données réelles issues de la distribution Burr Type-XII.

Article information

Source
Afr. Stat., Volume 12, Number 2 (2017), 1275-1286.

Dates
Received: 11 January 2017
Accepted: 5 May 2017
First available in Project Euclid: 14 September 2017

Permanent link to this document
https://projecteuclid.org/euclid.as/1505354424

Digital Object Identifier
doi:10.16929/as/2017.1273.104

Mathematical Reviews number (MathSciNet)
MR3703440

Zentralblatt MATH identifier
1373.62503

Subjects
Primary: 62A15 62F15: Bayesian inference 65C05: Monte Carlo methods

Keywords
Random Removal Scheme Progressive Type-II Censoring Plan ML Estimation Bayes Estimation Bayes Prediction Bound Length

Citation

Prakash, Gyan. Progressive Censored Burr Type-XII Distribution Under Random Removal Scheme: Some Inferences. Afr. Stat. 12 (2017), no. 2, 1275--1286. doi:10.16929/as/2017.1273.104. https://projecteuclid.org/euclid.as/1505354424


Export citation